Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Can one expect tremendous loss of appetite under TB medication ?

Can one expect tremendous loss of appetite under TB medication ?
Hi My mother has Pleural effusion and has been advised TB medication, the thing is she also has Frontal Temporal Dementia and Parkinson - ism. It has been 10 days since we started the medication and we find there is tremendous loss of appetite and she barely is eating anything is this an area of concern. - would help to know if this is an acceptable part of the medication ?
Asked On : Tue, 22 Jun 2010
Answers:  2 Views:  327
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
TB medications have side effects like nausea, vomiting and loss of appetite as they directly affect the liver but if there is tremendous loss of appetite and she is barely eating anything then it is a cause of concern. You should see your health care provider for the same.
Answered: Tue, 22 Jun 2010
I find this answer helpful
  User's Response
You have to give her 50 mg Pyridoxine and 1500 mcg Methylcobalamine daily for 3 months along with Anti - TB drugs.
Answered: Fri, 18 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor